# SDR R61A201501130062

- Difficulty date: January 13, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 27,319 hours, 18,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065927003
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT SHEAR PLATE FRAME 87-88 IS CORRODED.  MAINTENANCE REMOVED, LOCATED, DRILLED NEW LT SHEAR PLATE IAW SRM 51-40-02. TREATED AND INSTALLED IAW 51-23-04, 51-42-02,51-42-01 TOP COATED IAW 51-23-06, PN 170-65927-003 SHEAR PLATE.
